MathSciNet Relay Station
MathSciNet bibliographic data
MR2383305 (2009b:68055) 68Q17 (15A99)
Landsberg, J. M. Geometry and the complexity of matrix multiplication. Bull. Amer. Math. Soc. (N.S.) 45 (2008), no. 2, 247–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement